# SDR DALA2022070104606

- Difficulty date: June 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 74,302 hours, 27,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 EMERGENCY PATCH LIGHT HAS BROKEN LENS AT SEAT ROW 1. CORRECTIVE ACTION: REMOVED AND REPLACED ROW 1 FWD EEPL FIXTURE ASSEMBLY AND OPS CHECKED SATISFACTORY IAW B757 AMM 33-51-11. (2297463)
